MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR ACCUDRAIN WITH ANTI-REFLUX VALVE; EXTERNAL CSF DRAINAGE

INTEGRA NEUROSCIENCES PR ACCUDRAIN WITH ANTI-REFLUX VALVE; EXTERNAL CSF DRAINAGE
Catalog Number INS8401
Medical Device Problem Codes Fracture (1260); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow up report will be submitted.
 
Event or Problem Description
Mw5184806 was received with the following information: "plastic part of external ventricular drain broke and device fell to ground." additional information was subsequently received as follows: 1.Type of event selected in the medwatch is "serious injury".Provide details of the serious injury.Answer: this is incorrect.There was no injury.I am sure the event type checked was potentially harmful event.There was no harm to the patient.2.Please advise the type of procedure for which accudrain was used.Answer: csf drainage after subdural bleed.3.Was there csf leakage during the incident? answer: no 4.If csf leaked, how much was it (if an exact amount cannot be provided, please provide an approximate: small amount, moderate, etc.) answer: n/a 5.After accudrain broke and fell, was it replaced with another device? answer: yes, another accudrain was attached.6.Was any medical intervention performed as a result of this incident? answer: no 7.Was there significant delay to treatment? if yes, how long was the delay in minutes? no answer given 8.Did the patient present with clinical signs and symptoms, and if so, what were they? answer: from this event- none.From initial injury- change in mental status after fall 9.Please provide patient outcome- answer: no change in outcome related to this device.10.Please also provide any additional information relevant to the incident not specifically asked.Answer: staff asked if there is a study of outcomes regarding care of the patient with evd if the drainage bag is emptied vs changing of the entire system? our policy is to change the bag and tubing when 3/4 full.

Brand Name
ACCUDRAIN WITH ANTI-REFLUX VALVE
Common Device Name
EXTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR 00610
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR 00610
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24984907
Report Number2648988-2026-00013
Device Sequence Number9480851
Product Code JXG
UDI-Device Identifier10381780023883
UDI-Public10381780023883
Combination Product (Y/N)N
PMA/510(K) Number
K042825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINS8401
Device Lot NumberINS8401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient RaceWhite